# SDR IXXA2013041500001

- Difficulty date: December 3, 2012
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 51,400 hours, 39,635 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE-RT CORE COWL CRACKED 1.5", STA NAC. 272.30 AND STA NAC 261.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, DEC 3, 2012.  DWG NR ED 5544, NOVEMBER 07,2012.  REMOVED FASTENERS IAW SRM 51-40-02.  TRIMMED OUT DAMAGED AREA IAW DWG NR ED 5544 NOV 07,2012, SRM 51-11-00.  FABRICATED DOUBLER, TRIPLER, FILLER AL 2024T3 0.071" IAW DWG NR 5544 NOV 07,2012, SRM 51-30-01. CLEANED, TREATED AND PRIMED AREA, DOUBLER, TRIPLER AND FILLER IAW SRM 51-21-01. INSTALLED REPAIRED PARTS IAW SRM 51-40-02, SRM 51-40-4, DWG NR ED 5544.
